RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 10, Issue 1  


Wave-equation scattering in even-dimensional spaces
V. M. Adamyan
1
The relationship between Hamiltonian formalisms of stationary and nonstationary problems
O. I. Bogoyavlenskii, S. P. Novikov
9
A local combinatorial formula for the first class of Pontryagin
A. M. Gabrièlov, I. M. Gel'fand, M. V. Losik
14
A Lie algebra structure in a formal variational calculation
I. M. Gel'fand, L. A. Dikii
18
Lagrangian and Legendrian singularities
V. M. Zakalyukin
26
Superpositions of algebraic functions
V. Ya. Lin
37
Nonhomogeneous finitely Bernoulli sequences of measurable partitions
B. A. Rubshtein
46
Operational bezutiant in the theory of separation of roots of entire functions
L. A. Sakhnovich
54
An existence Theorem
N. N. Shapovalov
62
The theory of linear relations and spaces with an indefinite metric
Yu. L. Shmul'yan
67

Brief communications
Reduction to orbital normal form of a vector field on the plane
R. I. Bogdanov
73
Feynman's integral and the expansion in the eigenfunctions of the Schrödinger operator
G. N. Gestrin
75
Reconstruction of a continuous representation with respect to a subrepresentation and a factor representation
B. P. Komrakov
77
Reconstruction of a continuous representation with respect to a subrepresentation and a factor representation
P. A. Kuchment
79
Factorization of a weakly hyperbolic bundle
A. S. Markus, V. I. Matsaev
81
Asymptotic representation of the eigenvalues of the third boundary-value problem for the Sturm–Liouville operator equation
V. A. Mikhailets
83
Regular and completely irregular factorizations of a characteristic function
È. L. Pekarev
85
The Harish–Chandra component of the regular representation of $SL(2,\mathbb{R})$
S. Yu. Prishchepionok
87
Biprojective Banach algebras, their structure, cohomologies, and connection with nuclear operators
Yu. V. Selivanov
89
An extremal problem of the theory of positive Hermitian functions
A. E. Fryntov
91
Reconstruction of a differential equation from the spectrum
I. G. Khachatryan
93
Modular symbols of arbitrary weight
V. V. Shokurov
95
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019